# SDR FDEA202212313046

- Difficulty date: December 31, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 70,560 hours, 28,184 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmitter
- Part number: 18196915
- Part serial: 0511A
- Condition: Failed
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL WHEN SELECTING FLAPS 1 RECEIVED LE SLAT  DISAGREE  PERFORMED QRH PROCEDURES AND DECLARED EMERGENCY.  PERFORMED BITE CHECK OF FSEU-1, FOUND HARD FAULT FOR LT SLAT XMT.  REMOVED AND REPLACED THE LT SLAT POSITION TRANSMITTER IAW AMM 27-88-01-4.   OPS AND RIG CHECKED GOOD.
